# SDR ABXA9800848

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Part number: 9919402505
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FORWARD UPPER HORIZONTAL TRAPEZOIDAL PANEL CRACKED PAST 4TH HOLE.  REPAIRED HORIZONTAL TRAPEZOIDAL PANEL IAW DC9 SRM 57-09.
